Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The intersection of indecomposable continua


Author: John Jobe
Journal: Proc. Amer. Math. Soc. 23 (1969), 623-624
MSC: Primary 54.55
DOI: https://doi.org/10.1090/S0002-9939-1969-0247613-0
MathSciNet review: 0247613
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. L. Moore, Foundations of point set theory, Amer. Math. Soc., Colloq. Publ., vol. 13, Amer. Math. Soc., Providence, R. I., 1962. MR 0150722 (27:709)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.55

Retrieve articles in all journals with MSC: 54.55


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0247613-0
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society